Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
Question: morning after pill effectiveness
|rihanna225 - Tue Nov 03, 2009 9:43 pm|
i took norlevo about 5 hours after intercourse. i was supposed to get my periods 3 days after that but now it has been 5 days and still don't have it. could i be pregnant?
|Debbie Miller, RN - Tue Dec 08, 2009 6:25 pm|
There is a chance, since no birth control is 100% effective except abstinence but it is not likely based on the information provided here. I suspect your period has been affected by the high level of hormone in plan B and possibly stress. If your period does not start in a week or so, you could take a home pregnancy test for peace of mind. The hormones will not affect the results of the test.
|rihanna225 - Thu Dec 10, 2009 6:39 am|
thanks for that. it was delayed by stress. my period came just over a week after i took the pill.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.